Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243278] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS; Louis, J, On the ubiquity of K3 fibrations in string duality, Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, vol. 369 no. 3-4 (1996), pp. 233-242
    (last updated on 2017/12/16)

    Abstract:
    We consider the general case of N = 2 dual pairs of type IIA/heterotic string theories in four dimensions. We show that if the type IIA string in this pair can be viewed as having been compactified on a Calabi-Yau manifold in the usual way then this manifold must be of the form of a K3 fibration. We also see how the bound on the rank of the gauge group of the perturbative heterotic string has a natural interpretation on the type IIA side.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320